# SDR 29GA2017040600001

- Difficulty date: April 5, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 34,274 hours, 38,771 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2219
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE MAIN CABIN DOOR DOES NOT ILLUMINATE.    R & R THE POWER SUPPLY 21LN IAW AMM 33-50-10. EMERGENCY LIGHTS OPS CHECKED NORMAL IAW AMM 33-50-00.
